Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Miscarriage and Pregnancy Loss Support Miscarriage and Pregnancy Loss Support

Provera...

Posted by on Oct. 12, 2012 at 7:26 AM
  • 5 Replies
Did any of you ladies take provera to jumpstart your period after a loss? It's been 2 months since mine with no sign of aunt flo. My doctor prescribed provera. I don't know why I have such a block about it. I guess I feel like since my body hasn't started on its own that maybe it needs more time to heal? Maybe I'm just being paranoid. Any experiences with it would be greatly appreciated.
Posted on CafeMom Mobile
by on Oct. 12, 2012 at 7:26 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
mommyofnoah208
by Melissa on Oct. 12, 2012 at 10:56 AM
I have not, but it did take a little while ( I think 8 weeks if I remember correctly) for mine to start again. It can take time. But I dont think the medication would hurt you, but maybe give yourself another week or so if you are worried. Good luck and hope your body starts to regulate on its own and you dont have to worry.
Posted on CafeMom Mobile
MommaBoop922
by on Oct. 12, 2012 at 12:19 PM

I did not but I have heard of women taking months to get their periods back after their losses.  I think the average is 2-3 months... I would go with your gut.  If you arent comfortable trying the meds yet then maybe give it a little more time.  When you are ready you will know and can feel better about the decision.  Good Luck! 

Devious103102
by Priscilla on Oct. 12, 2012 at 3:37 PM

I've taken it once and, turns out, I was actually pregnant at the time! I was 3wks late and kept getting BFN's so the doc gave it to me, took it for 7 days, still no AF so I tested again and got a BFP!  GL hun. 

purfectlilly
by on Oct. 12, 2012 at 3:58 PM

 after my first m/c it took months for my period to come and it was terrible. cramps, headaches, alot of blood. but after my second m/c, it came right on time without much drama. a little extra cramping. so i guess what i am getting at is that it is different for everyone. if you think that you want to wait it out, wait. it will come eventually.

Lilly

RockingLM
by on Oct. 18, 2012 at 12:32 AM

I had to take Provera after my miscarriage to try and get back on track because my cycles aren't normal.  It won't hurt.  I took it for 7 days and then three days later I got AF.  It helped put my body back on track so I could start trying again. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)